This product is out of stock. We recommend these alternatives.

Almus Aspirin Dispersible 300mg - 16 Tablets

Based on 3 reviews
Out of stock
Laura Henderson - Medical Content Writer
Laura Henderson
Medical Content Writer
03/05/2022
02/05/2024
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021

What is Almus Dispersible Aspirin?

Almus Dispersible Aspirin are painkilling tablets which help to relieve pain, fever and inflammation. Ideal for those suffering with many different kinds of pain, including headaches, migraines, and muscle pain. Almus Dispersible Aspirin dissolve in water, making them ideal for those who struggle to swallow tablets.

 

What kind of pain can aspirin relieve?

Almus Dispersible Aspirin can be used to relieve many different kinds of pain, with some of the most common uses including:

  • Sprains and strains
  • Muscular aches and pains
  • Rheumatic pain
  • Sciatica
  • Lumbago
  • Fibrositis
  • Joint swelling and stiffness
  • Neuralgia (nerve pain)
  • Dental pain
  • Headache and migraine
  • Period pain
  • Sore throat and fever
  • Symptoms of cold and flu.

 

How will this product help to relieve my pain?

Almus Dispersible Aspirin tablets contain aspirin as their active ingredient. Aspirin is known as a Non-Steroidal Anti-Inflammatory Drug or NSAID, which means that they change how your body responds to pain, swelling and high temperatures. This means that they can reduce pain, relieve fever and help to decrease swelling and inflammation.

 

How to use Almus Dispersible Aspirin.

Dissolve 1 – 3 Almus Dispersible Aspirin tablets in water and drink right away. Do this up to 4 times every day, making sure that you do not take more than 12 tablets in any 24-hour period. Do not take more often than every 4 hours.

 

When should Almus Dispersible Aspirin not be used?

Almus Dispersible Aspirin is not suitable for use by children under the age of 16. Do not use this product if you are allergic to aspirin, ibuprofen and other painkillers, or any of the other listed ingredients. Almus Dispersible Aspirin can interact with other medicines, please read the patient information leaflet for a list of medicines that cannot be taken at the same time as this product. Almus Dispersible Aspirin is not suitable for those who:

  • Have ever had a stomach ulcer, perforation or bleeding.
  • Have severe liver or kidney disease.
  • Have a bleeding disorder, e.g. haemophilia, or are taking medicines to thin your blood, asthma, or gout.
  • Are taking other NSAID painkillers, such as ibuprofen or naproxen.
  • Are taking medicines to thin your blood (anti-coagulants).
  • Are in the last three months of pregnancy or are breastfeeding.

 

Does this product have any side effects?

Like all medications, Almus Dispersible Aspirin can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions, e.g. asthma, swelling of face, lips, tongue and throat, skin reaction.
  • Stomach and bowel problems, e.g. stomach pain, nausea, blood passed in your stools.
  • Blood disorders causing symptoms such as unexplained bruising or bleeding, sore throat, fever.
  • Stomach and intestine effects, e.g. diarrhoea, flatulence, constipation, vomiting.
  • Nervous system problems, e.g. hearing disorders, tinnitus, vertigo, mental confusion.

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Almus Aspirin Dispersible 300mg - 16 Tablets Reviews

By Derek H.,
May 17, 2022
Good value basic product, cheaper than brands for the same thing.
By Mr Camplin,
June 16, 2021
Excellent service
By Martha Landsbury,
June 15, 2021
Do what they are supposed to do

Advice & Guides

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...
Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...
Read More

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454